# SDR SWAA2022040884676

- Difficulty date: March 17, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 46,030 hours, 27,571 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TTG8Q002CAFX: LOWER WING TO BODY FAIRING 193D WITH MULTIPLE ELONGATED HOLES / [01] PERFORMED VISUAL INSPECTION AT PANEL 193D AROUND ALL FASTENER HOLE FOUND MULTIPLE ELONGATED AND CRACK PER B737 NTM 51-05-01;[02] PREPARED PANEL193D TO APPLY DRY PROCESS PER B737 SRM 15-70-05-2R-0 PARAGRAPH 4.D.8;[03] CORRECTION REF. 51-70-05-2R-0;[04] VERIFIED 1 AND 2 WITH CORRECTION 3. OK TO DRY OUT PROCEDURE;[05] PERFORMED DRY PROCESS AT PANEL 193D ON REPAIR AREA PRE B737SRM51-70-04-2R-0 PARAGRAPH 4.D AND OK TO APPLY REPAIR;[06] VERIFIED DRY( STEP 5).OK TO APPLY REPAIR;[07] REPAIRED PANEL 193D ON FATTENER AREA PER B737 SRM 51-70-05-2R-0 AND PREFORMED TAP TEST AROUND THE REPAIR NO DELAMINATION FOUND PER B737 NTM 51-05-01 MATERIAL USED BMS8-79 PO# 1759636 AND ADH FILM PO#1759850;[08] VERIFIED STEP 7;[09] LOCATED AND DRILL PANEL 193D AS PER SRM 51-40-05-0G-0 AND TOP COAT AS PER AMM 51-21-73-370-803;[10] VERIFIED 9
